Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffered from sun stroke, having mirtaz, ativan. Breathless problem, eyelid shutting down. How to recover?

My father is 56 yrs of old. 10 years ago he suffered a sun stroke , and from then onwards he was having mirtaz and ativan . Now , he is having a breathless problem and his eyelids get shut down automatically. We consulted a doctor and the doctor adviced to take tremnil 2 and stop taking mirtaz. My father started taking tremnil , but then also he is not recovering. Plz advice what to do?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
Mirtaz is a sedative antidepressant and that could be a reason for his eyes shutting down. But now that you have changed it and he still has this problem, he needs to be investigated for thyroid disorders and Serum sodium. If these things come normal, then he can be started on Modalert for 2-3 weeks. if difficult to comment on this particular case without examining him.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor